MathSciNet Relay Station
MathSciNet bibliographic data
MR1014923 65D32 (41A55)
Vértesi, P. Remarks on convergence of Gaussian quadrature for singular integrals. Acta Math. Hungar. 53 (1989), no. 3-4, 399–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement